# SDR SWAA2012123110983

- Difficulty date: December 13, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6554815
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ON ACCESS PANEL 9503.  REPLACED ANGLE OF ACCESS PANEL 9503 IAW B737-300 51-10-02 AND DRAWING
